U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

Is it possible that a lot of caffeine cause me to feel dizzy?

1 doctor answer2 doctors weighed in
Dr. A V
Dr. A Vanswered
Neurology 19 years experience
Caffeine: Yes, significant amounts of caffeine, particularly in supplements, can cause dizziness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old member asked:

What to do if i feel dizzy all of sudden cause?

1 doctor answer1 doctor weighed in
Dr. Adam Lewis
Neurosurgery 36 years experience
Dizziness: Dizziness can be described as light-headedness, imbalance, or spinning of the room. The first thing to do is to sit or lie down on the floor to avoid falling and injuring yourself. Second, see a medical doctor to determine the cause of the dizziness.
Last updated Dec 2, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.